# SDR 2025FA0000630

- Difficulty date: September 9, 2025
- Submitted: September 9, 2025
- Operation: General aviation
- Aircraft: N267JK
- Make and model: Dtafr EVOLUTION
- Aircraft serial: 67
- Aircraft time: 1,017 hours
- Engine: Pwc PT6A42A
- Engine time: 4,280 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Horn
- Part number: 4350004
- Condition: Broken
- Location: Zone 300 Elev
- Part time: 1,017 hours
- Component: Elevator, Lancar
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING CONDITIONAL INSPECTION AND OPENING UP AIRCRAFT FOR INSPECTION I WAS CHECKING FREEDOM OF MOVEMENT OF FLIGHT CONTROLS AND NOTICED THE LEFT ELEVATOR FELT BOUNCY AND THAT THEIR WAS TO MUCH PLAY IN THE CONTROL COMPARED TO THE RIGHT ELEVATOR. I CONTINUED TO INSPECT. AND OPEN THE PANEL ON THE LEFT SIDE OF RUDDER TO GAIN FURTHER ACCESS ON FOUND THE LEFT SIDE OF THE ELEVATOR CONTROL HORN HAD A LARGE CRACK AND MATERIAL MISSING ALSO OBSERVED POSSIBLE SIGNS OF CORROSION INSIDE OF CONTROL HORN.
